MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS; REPLACEMENT, HEART-VALVE
Model Number 2700
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple requests for additional information have been performed; however, no response at this time.The reported event cannot be confirmed with the available information.The root cause of this event remains indeterminable.Edwards will continue to review and monitor all events.Trends are monitored on a monthly basis and if action is required, an appropriate investigation will be performed.
 
Event or Problem Description
It was reported through implant patient registry that a 27mm 2700 aortic valve, implanted in the pulmonary position, underwent a valve-in-valve after an implant duration of 22 years, three (3) months due to unknown reasons.The tpvr valve was replaced with a 29mm 9600tfx valve.
 
Additional Manufacturer Narrative
Based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT AORTIC PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT, HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA
MDR Report Key11489474
Report Number2015691-2021-01889
Device Sequence Number2869578
Product Code DYE
UDI-Device Identifier00690103021622
UDI-Public00690103021622
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P860057/S1
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1998
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer03/16/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age60 YR